Far Eastern Mathematical Journal

To content of the issue


The coefficients of inner asymptotic expansions for solutions of some singular boundary value problems


A. M. Il'in, B. I. Suleimanov

2003, issue 1, Ρ. 78–85


Abstract
Two special solutions of ordinary diferential equations are considered. The special solutions are described. They are connected to a wide class of solutions of partial diferential equations with small parameter in the case when the limit solutions have points of cusps. The existence of this two special solutions is proved.

Keywords:
asymptotic expansions, small parameter, matching.

Download the article (PDF-file)

References

[1] L. A. Ostrovskij, Izv.vuzov, Radiofizika, 17:4 (1974), 454–476.
[2] V. S. Berman, PMM, 42:3 (1978), 450–457.
[3] J. M. De Villiers, Proceedings of the London Mathematical Society, 27:4 (1973), 701–722.
[4] N. N. Nefedov, Differenc. uravn., 31:7 (1995), 1142–1149.
[5] V. F. Butuzov, I. V. Nedel'ko, Differenc. uravn., 38:2 (2002), 222–233.
[6] V. I. Arnol'd, Teoriya katastrof, Nauka, M., 1980, 128 s.
[7] M. J. Ligthill, Viscosity effects in sound waves of finite amplitude, Surveys in Mechanics, eds. G. K. Batchelor and R. M. Davies, Cambridge Univ. Press, Cambridge, 1956, 250–351.
[8] A. M. Il'in, Doklady AN SSSR, 283:3 (1985), 530–534.
[9] A. M. Il'in, Soglasovanie asimptoticheskix razlozhenij kraevyx zadach, Nauka, M., 1987, 336 s.
[10] R. Haberman, Note of the initial formation of shocks, SIAM J. Appl. Math., 6:1 (1986), 16–19.
[11] R. Haberman, The initial formation and stucture of two dimensional diffusive shock waves, Wave Motion, 8 (1986), 267–276.
[12] S. V. Zakharov, A. M. Il'in, On the influence of small dissipation on the evolution of weak discontinuities, Functional differential equations, 8:3–4 (2001), 257–271, The research anthority the college of Judea & Samaria Ariel, Israel.
[13] A. N. Kuznecov, Funkcional'nyj analiz i ego prilozheniya, 6:2 (1972), 41–51.
[14] A. M. Il'in, B. I. Sulejmanov, O dvux special'nyx funkciyax, svyazannyx s osobennostyami tipa sborki, Doklady RAN, 387:2 (2002), 156–158.

To content of the issue